# SDR MWEA99348

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Receiver
- Part number: 5224280109
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 1 AND NR 2 NAV OSCILATES NO FLAGS IN VIEW.  MTC REMOVED AND REPLACED NR 1 AND NR 2 NAV RECEIVER.
